On an algorithm for the problem of tracking a trajectory of a parabolic equation

Open access


In this paper, we consider the problem of tracking a solution of a reference parabolic equation by a solution of another equation. A stable algorithm based on the extremal shift method is proposed for this problem. The algorithm is designed to work on a sufficiently large time interval where both equations operate.

Banks, H.T. and Kappel, F. (1979). Spline approximation for functional–differential equations, Journal of Differential Equations 34(3): 406–522.

Bernier, C. and Manitius, A. (1978). On semigroups in ℝn ×Lpcorresponding to differential equations with delays, Canadian Journal of Mathematics 30(5): 897–914.

Blizorukova, M., Kappel, F. and Maksimov, V. (2001). A problem of robust control of a system with time delay, International Journal of Applied Mathematics and Computer Science 11(4): 821–834.

Grimble, J.M., Johnson, M.A. (1988). Optimal Control and Stochastic Estimation: Theory and Applications, John Wiley & Sons, Chichester.

Kapustyan, V. and Maksimov, V. (2014). On attaining the prescribed quality of a controlled fourth order system, International Journal of Applied Mathematics and Computer Science 24(1): 75–85, DOI: 10.2478/amcs-2014-0006.

Krasovskii, N.N. and Subbotin, A.I. (1988). Game-Theoretical Control Problems, Springer Verlag, New York, NY/Berlin.

Kryazhimskiy, A.V. and Maksimov, V.I. (2011). Resource-saving tracking problem with infinite time horizon, Differential Equations 47(7): 1004–1013.

Maksimov, V.I. (2011). The tracking of the trajectory of a dynamical system, Journal of Applied Mathematics and Mechanics 75(6): 667–674.

Maksimov, V.I. (2002). Dynamic Inverse Problems of Distributed Systems, VSP, Utrecht/Boston, MA.

Maksimov, V.I. (2012). On tracking solutions of parabolic equations, Russian Mathematic 56(1): 35–42.

Maksimov, V.I. (2013). Regularized extremal shift in problems of stable control, in D. Hömberg and F. Tröltzsch (Eds.), IFIP Advances in Information and Communication Technology, Vol. 391, Springer, Berlin, pp. 112–121.

Maksimov, V.I. (2014). Algorithm for shadowing the solution of a parabolic equation on an infinite time interval, Differential Equations 50(3): 362–371.

Osipov, Yu.S. (2009). Selected Works, Moscow State University, Moscow.

Pandolfi, L. and Priola, E. (2005). Tracking control of parabolic systems, Proceedings of the 21st IFIP TC7 Conference on System Modeling and Optimization, Sophia Antipolis, France, pp. 135–146.

Prodan, I., Olaru, S., Stoica, C., and Niculescu, S.-I. (2013). Predictive control for trajectory tracking and decentralized navigation of multi-agent formations, International Journal of Applied Mathematics and Computer Science 23(1): 91–102, DOI: 10.2478/amcs-2013-0008.

Sontag, E.D. (1990). Mathematical Control Theory, Springer Verlag, Berlin.

International Journal of Applied Mathematics and Computer Science

Journal of the University of Zielona Góra

Journal Information

IMPACT FACTOR 2017: 1.694
5-year IMPACT FACTOR: 1.712

CiteScore 2017: 2.20

SCImago Journal Rank (SJR) 2017: 0.729
Source Normalized Impact per Paper (SNIP) 2017: 1.604

Mathematical Citation Quotient (MCQ) 2017: 0.13


All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 166 166 17
PDF Downloads 72 72 11